# SDR AU510002090

- Difficulty date: March 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F624
- Condition: Failed
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE3YR2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE PROPELLER GOVERNOR COUPLING GEAR PNO A-3181 DRIVE TEETH (8OFF) SHEARED.
